Universidad Complutense de Madrid
E-Prints Complutense

Finite extinction and null controllability via delayed feedback non-local actions

Impacto

Descargas

Último año

Díaz Díaz, Jesús Ildefonso y Casal, A.C. y Vegas Montaner, José Manuel (2009) Finite extinction and null controllability via delayed feedback non-local actions. Nonlinear analysis-theory methods & applications, 71 (12). pp. 2018-2022. ISSN 0362-546X

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

242kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0362546X09004313


URLTipo de URL
http://www.sciencedirect.com/Editorial


Resumen

We give sufficient conditions to have the finite extinction for all solutions of linear parabolic reaction-diffusion equations of the type partial derivative u/partial derivative t - Lambda u = -M(t)u(t - tau, x) (1) with a delay term tau > 0, on Omega, an open set of R(N), M(t) is a bounded linear map on L(p)(Omega), u(t, x) satisfies a homogeneous Neumann or Dirichlet boundary condition. We apply this result to obtain distributed null controllability of the linear heat equation u(t) - Delta u = upsilon(t, x) by means of the delayed feedback term upsilon(t, x) = -M(t)u(t - tau, x).


Tipo de documento:Artículo
Palabras clave:Finite extinction time; Delayed feedback control; Linear parabolic equations
Materias:Ciencias > Matemáticas > Análisis numérico
Código ID:15071
Depositado:03 May 2012 08:45
Última Modificación:06 Feb 2014 10:15

Descargas en el último año

Sólo personal del repositorio: página de control del artículo